Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


possible help for thinning of the face
Jun 12, 2002

I don't have a particular question as much as I do some comments. I think this is a really great site and you should be awarded with what you are doing here... many days you have maintained my sanity by helping me ralize I am not going through this alone. Now here is the hope: I spent an hour with a facial plastic surgeon today and found out that they have several materials now, that can, to some point be used effectivley to help with this battle of facial lipoatrophy/lipodistrophy. The one that came closest to perfect in my case is an injectable called "reviderm". It is long lasting, about 8-12 months, and as far as cost goes, I would pay anyting to fix this, but it is approximately 700-800 per syringe. I am not that severe a case and would probably use two syringes. So to offer everyone a little hope, make an appointment and speak with your friendly neighborhood plastic surgeon and HIV doc to seek your options or to see if this may be the route for you too. I have not yet had this procedure, but will update with my thoughts once I have.

To Kevin and the gang: Keep up the good work, and to everyone else: keep hope alive...

Response from Dr. Henry

Thanks for the information-hopefully others will learn from that as well. KH



Previous
lesions on corner of mouth
Next
neuropathy of the feet

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement